2012, Vol. 1, No. 2​

Jordanka Paneva-Konovska
SERIES IN MITTAG-LEFFLER FUNCTIONS: GEOMETRY OF CONVERGENCE
Katarzyna Trabka-Wieclaw
ON PROPERTIES OF THE CLASS OF SEMI-TYPICALLY REAL FUNCTIONS
Nikola Tuneski, Maslina Darus and Elena Gelova

SIMPLE CRITERIA FOR BOUNDED TURNING OF AN ANALYTIC FUNCTION

Toshio Hayami

COEFFICIENT CONDITIONS FOR HARMONIC CLOSE-TO-CONVEX FUNCTIONS

Yasar Polatoglu

A NEW CLASS OF LOG-HARMONIC FUNCTIONS

Roza Aceska, Sanja Kostadinova and Katerina Saneva

MULTI-WILSON SYSTEMS

Yanka Nikolova

SOLVING SOME FRACTIONAL ORDER DIFFERENTIAL EQUATIONS BY MEANS OF INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS

Marija Miteva and Biljana Jolevska-Tuneska

SOME RESULTS ON COLOMBEAU PRODUCT OF DISTRIBUTIONS

Kazuo Kuroki and Shigeyoshi Owa

NOTES ON NEW CLASS FOR CERTAIN ANALYTIC FUNCTIONS

Vasko Reckovski and Nikola Reckoski

ON THE ANALYTIC REPRESENTATION OF DISTRIBUTIONS OF SEVERAL VARIABLES

Teodora Chirila

AN EXTENSION OPERATOR AND LOEWNER CHAINS ON SOME REINHARDT DOMAINS IN Cn